# SDR UPS09M54560

- Difficulty date: January 21, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 293-F1-15, EXISTING REPAIR DOUBLER AT FWD FUSELAGE BETWEEN STA 466-499 AND LONGERONS 28L-30L HAS ONE EACH FASTENER PULLING THROUGH.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED NEW REPAIR IAW MD-11 SRM 53-20-00 VOL 1 FIG 2 SH 7-9.
